Gorenstein projective complexes with respect to cotorsion pairs /

Let $(\mathcal{A,B})$ be a complete and hereditary cotorsion pair in the category of left $R$-modules. In this paper, the so-called Gorenstein projective complexes with respect to the cotorsion pair $(\mathcal{A}, \mathcal{B})$ are introduced. We show that these complexes are just the complexes of G...

Full description

Main Author:
Zhao, Renyu (Author)
Other Authors:
Ma, Pengju (Author)
Document type: Article
Language: English
ISSN: 0011-4642
Subjects:
Online Access: Plný text

Loans type Current state Storage site Generally available Details Call number Barcode
In the study only
Available  I want to borrow
Main building Within 30 minutes Vol. 69, 2019, no. 3-4 S-A 2685 26001997749
In the study only
Available
Main building Free stock Vol. 69, 2019, no. 3-4 PE 487 26001997750
In the study only
Available
Main building Free stock Vol. 69, 2019, no. 1-2 PE 487 26001999015
In the study only
Available  I want to borrow
Main building Within 30 minutes Vol. 69, 2019, no. 1-2 S-A 2685 26001999016